Get Even More Visitors To Your Blog, Upgrade To A Business Listing >>

Question?: Adhd Medications

Charles asks…

Is taking a medication for a disease you dont have harmful?

I’m on bipolar and adhd medication and I don’t think I’m either of those. Lamictal and Adderall.

admin answers:

Yes.After abusing Adderall, users often experience a “crash” and suffer from exhaustion, nausea, depression or irritation. Some Adderall abusers smoke marijuana as an antidote for these distressing Symptoms. After long-term abuse, your body depends on Adderall for normal function and trying to discontinue the drug can result in withdrawal symptoms including panic, suicidal thoughts and nightmares.For some people, it increases the likelihood of other addictions (for instance, to methamphetamine) in the future.
Symptoms caused by Adderall abuse (including psychosis such as schizophrenia or paranoia) can persist long after the use of the drug has stopped.

Lamictal has the risk for a deadly skin rash known as Stevens Johnson Syndrome if taken in large doses without titrating over time, which makes it not a prime choice for abuse.
So I suggest that you get evaluated by a doctor to confirm that you are actually bipolar or suffering from Adhd. Good luck.

Powered by Yahoo! Answers



This post first appeared on The Autism Blog, Thousands Of Stories And Articles, please read the originial post: here

Share the post

Question?: Adhd Medications

×

Subscribe to The Autism Blog, Thousands Of Stories And Articles

Get updates delivered right to your inbox!

Thank you for your subscription

×